Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 8(Nov, 2020) No 6

On the Effect of Vaccination, Screening and Treatment in Controlling Typhoid Fever Spread Dynamics: Deterministic and Stochastic Applications

Temitope Olu Ogunlade, Oluwatayo Michael Ogunmiloro, Segun Nathaniel Ogunyebi, Grace Ebunoluwa Fatoyinbo, Joshua Otonritse Okoro, Opeyemi Roselyn Akindutire, Omobolaji Yusuf Halid, Adenike Oluwafunmilola Olubiyi

[Abstract] [Full Text] [Full Article - PDF] pp. 621 - 630

DOI: 10.13189/ms.2020.080601

Solution of Newell – Whitehead – Segal Equation of Fractional Order by Using Sumudu Decomposition Method

Shams A. Ahmed, Mohamed Elbadri

[Abstract] [Full Text] [Full Article - PDF] pp. 631 - 636

DOI: 10.13189/ms.2020.080602

Construction of Lorenz Curves Based on Empirical Distribution Laws of Economic Indicators

Aleksandr Bochkov, Dmitrii Pervukhin, Aleksandr Grafov, Veronika Nikitina

[Abstract] [Full Text] [Full Article - PDF] pp. 637 - 644

DOI: 10.13189/ms.2020.080603

A Mathematical Model of Horizontal Averaged Groundwater Pollution Measurement with Several Substances due to Chemical Reaction

Jirapud Limthanakul, Nopparat Pochai

[Abstract] [Full Text] [Full Article - PDF] pp. 645 - 655

DOI: 10.13189/ms.2020.080604